MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going, and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that quick notes display still shows status as, "voided notes as active.".
 
Additional Manufacturer Narrative
H6 updated.H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.It was ascertained that quick notes can be voided and can be moved to the "all voided notes".However, the voided notes continue to appear in the quick notes view.The user can add information to a free text data field which can be modified.However, mosaiq does not make any clinical decisions or take any direct actions based on the quick notes data.This issue would not result in patient harm and is not a safety issue.A software release to correct this issue is due to be released in mosaiq version 3.0 sp1.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
MDR Report Key10911007
Report Number2950347-2020-00041
Device Sequence Number3216876
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public00858164002336
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1